Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 142, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 11, 2011, 8:57 PM EDT for Belmont County, Guernsey County, Noble County, Ohio. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2011, 8:57 PM EDT (00:57 UTC)
- Expired
- Jul 11, 2011, 9:32 PM EDT
- In force
- 35 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Belmont County, OH, Guernsey County, OH, Noble County, OH
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 1.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -415 J/kg
- Mixed-layer LCL
- 1656 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
394 WUUS51 KPBZ 120057 SVRPBZ OHC013-059-121-120200- /O.NEW.KPBZ.SV.W.0142.110712T0057Z-110712T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 857 PM EDT MON JUL 11 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN NOBLE COUNTY IN EAST CENTRAL OHIO... WESTERN BELMONT COUNTY IN EAST CENTRAL OHIO... CENTRAL GUERNSEY COUNTY IN EAST CENTRAL OHIO... * UNTIL 1000 PM EDT * AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CAMBRIDGE...MOVING EAST AT 50 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMBRIDGE... BYESVILLE... SALT FORK STATE PARK... OLD WASHINGTON... QUAKER CITY... BARNESVILLE... SOMERTON... MORRISTOWN... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4014 8104 3987 8114 4000 8168 4013 8159 TIME...MOT...LOC 0057Z 278DEG 42KT 4006 8153 $$ WOODRUM
3 follow-up statements
423 WWUS51 KPBZ 120113 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 913 PM EDT MON JUL 11 2011 OHC013-059-121-120200- /O.CON.KPBZ.SV.W.0142.000000T0000Z-110712T0200Z/ NOBLE OH-BELMONT OH-GUERNSEY OH- 913 PM EDT MON JUL 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR GUERNSEY...BELMONT AND NOBLE COUNTIES... AT 907 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OLD WASHINGTON...MOVING EAST AT 50 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO QUAKER CITY... OLD WASHINGTON... BARNESVILLE... SOMERTON... MORRISTOWN... LAT...LON 4001 8152 4012 8141 4014 8104 3987 8114 TIME...MOT...LOC 0113Z 278DEG 44KT 4003 8126 $$ WOODRUM
723 WWUS51 KPBZ 120122 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 922 PM EDT MON JUL 11 2011 OHC059-121-120133- /O.CAN.KPBZ.SV.W.0142.000000T0000Z-110712T0200Z/ NOBLE OH-GUERNSEY OH- 922 PM EDT MON JUL 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR GUERNSEY AND NOBLE COUNTIES IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM EDT TUESDAY MORNING FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA. LAT...LON 3999 8122 4008 8122 4008 8106 3994 8112 TIME...MOT...LOC 0123Z 278DEG 44KT 4001 8110 $$ OHC013-120200- /O.CON.KPBZ.SV.W.0142.000000T0000Z-110712T0200Z/ BELMONT OH- 922 PM EDT MON JUL 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR BELMONT COUNTY... AT 919 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BARNESVILLE...MOVING EAST AT 50 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BARNESVILLE... MORRISTOWN... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM EDT TUESDAY MORNING FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA. LAT...LON 3999 8122 4008 8122 4008 8106 3994 8112 TIME...MOT...LOC 0123Z 278DEG 44KT 4001 8110 $$ WOODRUM
388 WWUS51 KPBZ 120132 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 932 PM EDT MON JUL 11 2011 OHC013-120142- /O.CAN.KPBZ.SV.W.0142.000000T0000Z-110712T0200Z/ BELMONT OH- 932 PM EDT MON JUL 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR BELMONT COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM EDT TUESDAY MORNING FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA. LAT...LON 3999 8122 4008 8122 4008 8106 3994 8112 TIME...MOT...LOC 0132Z 274DEG 44KT 4000 8096 $$ WOODRUM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 8:13 PM EDT, 44 minutes earlier.
Area forecast discussion, Jul 11, 8:13 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 813 PM EDT MON JUL 11 2011 .SYNOPSIS... AN APPROACHING COLD FRONT WILL CONTINUE THE RISK FOR SHOWERS AND THUNDERSTORMS TONIGHT AND INTO TUESDAY. BUILDING HIGH PRESSURE WILL THEN REDUCE THAT POTENTIAL FOR MID AND LATE WEEK. && .NEAR TERM /THROUGH TUESDAY/... THUNDERSTORMS CONTINUED TO FIRE THIS EVENING ALONG INSTABILITY GRADIENT ACROSS SRN OHIO AND THESE LOOK TO AFFECT EAST CENTRAL OHIO DURING THE LATE EVENING. UPDATE ISSUED TO ACCOUNT FOR THIS POTENTIAL. OTHERWISE, SLIGHT TO CHANCE POPS WERE MAINTAINED OVERNIGHT, WITH BETTER NUMBERS OVER SOUTHERN ZONES DUE TO APPROACH OF COLD FRONT AND BETTER INSTABILITY PROGNOSIS. SLIGHT CHANCE POP NUMBERS WERE MAINTAINED FOR EARLY TUESDAY TO ACCOUNT FOR FINAL FRONTAL PASSAGE, BUT BUILDING HIGH SHOULD PROVIDE A DRY DAY FOR MOST ZONES. HOURLY TEMP TRENDS WERE ADJUSTED DUE TO RAIN COOLED AIRMASS, BUT OVERNIGHT LOWS SHOULD STILL BE ABOVE NORMAL AS DROP WILL NOT BE SUBSTANTIAL DUE TO ABUNDANT BOUNDARY LAYER MOISTURE. NOT CHANGE TO TUESDAY TEMP FORECAST AT THIS TIME, PROG FOR WHICH WAS BASED ON MOS GUIDANCE. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... LARGE SFC HIGH WILL SETTLE INTO THE GREAT LAKES WEDNESDAY, STABILIZING THE ATMOSPHERE AND SLOWLY DECREASING THE HUMIDITY. SMALL POPS WERE KEPT OVER SOUTHERN ZONES DUE TO PROXIMITY OF THE FRONT, BUT GENERALLY DRY WEATHER MAY BE EXPECTED THROUGH THURSDAY WITH NEAR NORMAL TEMPERATURES. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... NAEFS AND ECMWF CONTINUE TO INDICATE MS VALLEY RIDGE RETROGRESSION TO THE CNTRL/SRN PLAINS WEEKS END, LEAVING NORTHWEST FLOW OVR THE UPR OHIO VALLEY. MID WEEK CDFNT IS STILL EXPECTED TO SAG FAR ENOUGH SOUTH TO PERSIST WITH A DRY THURSDAY. THEREAFTER, DIURNALLY SUPPORTED CHC PRECIP PROBABILITIES WERE INTRODUCED TO ACCOUNT FOR SHORTWAVE PASSAGE OFF THE LAKES WITH WARM FRONT AS POTENTIAL FOCUSING MECHANISM. POP REDUCTION AND CONTINUED WARMTH IS INDICATED FOR THE START OF THE NEW WEEK AS THE RIDGE AXIS SLIDES EASTWARD. TEMPERATURES UNDER THIS PATTERN SHOULD BE AT, OR ABOVE NORMAL AND WERE FORECAST USING PERSISTENCE AND HPC GUIDANCE. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... VFR CONDITIONS WILL PREVAIL WITH LIGHT AND SOUTHERLY WINDS IN THE WAKE OF A THUNDERSTORM COMPLEX THIS EVENING. A CB GROUP IS FORECAST AT KZZV AFTER 01Z WITH THE POTENTIAL FOR AN ISOLATED THUNDERSTORM. TEMPO GROUPS ARE FORECAST ACROSS THE TERMINALS FOR MVFR VISIBILITIES DEVELOPING WITH HAZE AND PATCHY FOG DURING THE PRE-DAWN HOURS. A MOSTLY DRY FRONTAL PASSAGE IS EXPECTED TUESDAY AFTERNOON, WITH VFR DIURNALLY DRIVEN CUMULUS DEVELOPING. OUTLOOK FOR WEDNESDAY THROUGH SATURDAY...A FRONTAL BOUNDARY WILL PUSH SOUTH OF THE AREA ON WEDNESDAY WITH A FEW THUNDERSTORMS POSSIBLE SOUTH OF PITTSBURGH. HIGH PRESSURE WILL THEN BUILD IN FROM THE NORTHWEST WITH VFR CONDITIONS PREVAILING THROUGH THURSDAY NIGHT. A FRONTAL BOUNDARY APPROACHING FROM THE SOUTHWEST WILL RETURN THE CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON INTO SATURDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jul 11, 8:21 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 821 PM EDT MON JUL 11 2011 MDZ001-OHZ040-041-050-PAZ007>009-013>016-020>023-029-031-073>076- WVZ001>004-012-021>023-041-130030- GARRETT-CARROLL-COLUMBIANA-JEFFERSON OH-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 821 PM EDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039-048-049-057>059-068-069-130030- TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE- MONROE- 821 PM EDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT WITH THE PRIMARY THREATS COMING FROM LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 11, 5:49 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
549 PM EDT MON JUL 11 2011
MDZ001-WVZ023-041-112215-
GARRETT MD-PRESTON WV-TUCKER WV-
549 PM EDT MON JUL 11 2011
...STRONG THUNDERSTORMS WILL AFFECT GARRETT...PRESTON AND TUCKER
COUNTIES...
AT 546 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 3 MILES
WEST OF MARKLEYSBURG TO 9 MILES SOUTHEAST OF PHILIPPI...MOVING EAST
AT 50 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
VALLEY POINT... TUNNELTON... KINGWOOD...
HAZELTON... FELLOWSVILLE... ROWLESBURG...
HANNAHSVILLE... CRANESVILLE... FRIENDSVILLE...
TERRA ALTA... MINERAL SPRING... SAINT GEORGE...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3897 7952 3903 7978 3909 7979 3913 7985
3922 7982 3929 7988 3972 7959 3973 7907
3970 7893 3947 7906 3934 7926 3929 7930
3929 7935 3920 7948 3920 7929 3911 7934
3908 7929 3898 7933 3896 7936
WOODRUMLocal storm report, Jul 11, 6:01 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
601 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG NORTH WASHINGTON 40.53N 79.60W
07/11/2011 WESTMORELAND PA LAW ENFORCEMENT
TREES DOWN
&&
EVENT NUMBER PBZ1100946
TGREENLocal storm report, Jul 11, 6:08 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
608 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND DMG LATROBE 40.31N 79.38W
07/11/2011 WESTMORELAND PA POP
LARGE BRANCHES BROKEN
&&
EVENT NUMBER PBZ1100947
TGREENLocal storm report, Jul 11, 6:43 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
643 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM TSTM WND DMG 2 NNE WALHONDING 40.39N 82.13W
07/11/2011 COSHOCTON OH EMERGENCY MNGR
TREE AND POWER LINES DOWN NEAR TOWNSHIP RD 206 IN
TIVERTON TOWNSHIP.
0306 PM TSTM WND DMG MINERAL CITY 40.60N 81.36W
07/11/2011 TUSCARAWAS OH POP
TREES DOWN
0309 PM HAIL EAST FULTONHAM 39.85N 82.12W
07/11/2011 E1.00 INCH MUSKINGUM OH POP
0315 PM TSTM WND DMG PHILO 39.86N 81.91W
07/11/2011 MUSKINGUM OH LAW ENFORCEMENT
ONE LARGE TREE DOWN ON IRISH RIDGE ROAD
0318 PM TSTM WND DMG CARROLLTON 40.57N 81.09W
07/11/2011 CARROLL OH LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTYWIDE
0336 PM TSTM WND DMG HANOVERTON 40.76N 80.94W
07/11/2011 COLUMBIANA OH AMATEUR RADIO
TREES AND POWER LINES DOWN
0345 PM TSTM WND DMG SUMMERFIELD 39.80N 81.34W
07/11/2011 NOBLE OH LAW ENFORCEMENT
LARGE TREE DOWN
0345 PM TSTM WND DMG 5 SW CALDWELL 39.69N 81.58W
07/11/2011 NOBLE OH LAW ENFORCEMENT
COUPLE OF TREES DOWN
0351 PM TSTM WND DMG FLUSHING 40.15N 81.07W
07/11/2011 BELMONT OH LAW ENFORCEMENT
MULTIPLE TREES DOWN
0351 PM TSTM WND DMG FAIRPOINT 40.12N 80.93W
07/11/2011 BELMONT OH LAW ENFORCEMENT
MULTIPLE TREES DOWN
0355 PM TSTM WND DMG STEUBENVILLE 40.37N 80.63W
07/11/2011 JEFFERSON OH LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTYWIDE
0355 PM TSTM WND DMG ST. CLAIRSVILLE 40.08N 80.90W
07/11/2011 BELMONT OH LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTYWIDE
0425 PM TSTM WND DMG WOODSFIELD 39.76N 81.12W
07/11/2011 MONROE OH TRAINED SPOTTER
LARGE TREE DOWN
0428 PM TSTM WND DMG MINGO JUNCTION 40.32N 80.61W
07/11/2011 JEFFERSON OH POP
TREES DOWN
0430 PM TSTM WND DMG MOUNDSVILLE 39.67N 81.48W
07/11/2011 NOBLE OH LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS THE
COUNTY...PRIMARILY NORTH OF MOUNDSVILLE
0430 PM TSTM WND DMG WHEELING 40.06N 80.72W
07/11/2011 OHIO WV POP
LARGE BRANCHES DOWN
0430 PM TSTM WND DMG WASHINGTON 40.17N 80.25W
07/11/2011 WASHINGTON PA LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTYWIDE
0440 PM TSTM WND DMG MCMURRAY 40.28N 80.08W
07/11/2011 WASHINGTON PA MEDIA
TREES AND POWER LINES DOWN AT WATERDAM AND ROBINHOOD
0445 PM TSTM WND DMG PINE GROVE 39.57N 80.68W
07/11/2011 WETZEL WV LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN NEW MARTINSVILLE AND PINE
GROVE
0448 PM TSTM WND DMG PITTSBURGH 40.44N 79.98W
07/11/2011 ALLEGHENY PA LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0450 PM TSTM WND DMG HOLBROOK 39.86N 80.31W
07/11/2011 GREENE PA TRAINED SPOTTER
LOTS OF TREES DOWN
0517 PM TSTM WND DMG FAIRMONT 39.48N 80.14W
07/11/2011 MARION WV LAW ENFORCEMENT
NUMEROUS TREES DOWN ON WIRES AND ROOF DAMAGE
0520 PM TSTM WND DMG EXPORT 40.42N 79.62W
07/11/2011 WESTMORELAND PA POP
TREES DOWN
0524 PM TSTM WND DMG NORTH WASHINGTON 40.53N 79.60W
07/11/2011 WESTMORELAND PA LAW ENFORCEMENT
TREES DOWN
0525 PM HAIL MORGANTOWN 39.64N 79.95W
07/11/2011 U0.25 INCH MONONGALIA WV PUBLIC
EVENT OCCURRED BETWEEN 510 PM 07/11/2011 AND 525 PM
07/11/2011
0525 PM TSTM WND DMG UNIONTOWN 39.90N 79.72W
07/11/2011 FAYETTE PA LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN UNIONTOWN AND GERMAN
TOWNSHIP
0525 PM TSTM WND DMG MORGANTOWN 39.63N 79.96W
07/11/2011 MONONGALIA WV TRAINED SPOTTER
LARGE TREE DOWN
0547 PM TSTM WND DMG LATROBE 40.31N 79.38W
07/11/2011 WESTMORELAND PA POP
LARGE BRANCHES BROKEN
&&
EVENT NUMBER PBZ1100948 PBZ1100923 PBZ1100922 PBZ1100938 PBZ1100924
PBZ1100925 PBZ1100926 PBZ1100927 PBZ1100931 PBZ1100932 PBZ1100928
PBZ1100929 PBZ1100936 PBZ1100930 PBZ1100933 PBZ1100934 PBZ1100935
PBZ1100939 PBZ1100937 PBZ1100941 PBZ1100940 PBZ1100944 PBZ1100942
PBZ1100946 PBZ0000000 PBZ1100943 PBZ1100945 PBZ1100947
TGREENSpecial weather statement, Jul 11, 8:20 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
820 PM EDT MON JUL 11 2011
OHZ048-057-120045-
COSHOCTON OH-MUSKINGUM OH-
820 PM EDT MON JUL 11 2011
...A STRONG THUNDERSTORM WILL AFFECT MUSKINGUM AND SOUTHWESTERN
COSHOCTON COUNTIES...
AT 813 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF DILLON STATE PARK...MOVING EAST AT 55 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
DILLON STATE PARK... DRAKE... ZANESVILLE...
ADAMSVILLE... FERNCLIFF... DUNCAN FALLS...
BRIDGEVILLE... PHILO... CHANDLERSVILLE...
NORWICH...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3997 8220 4020 8218 4011 8174 3979 8188
3996 8221
WOODRUMLocal storm report, Jul 11, 8:41 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
841 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL DRESDEN 40.12N 82.01W
07/11/2011 E0.75 INCH MUSKINGUM OH POP
&&
EVENT NUMBER PBZ1100949
RGThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:20 PM EDT | Special Weather Statement | PBZ | Muskingum | 25 min |
| Jul 11, 8:24 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum | 36 min |
| Jul 11, 9:16 PM EDT | Special Weather Statement | PBZ | Muskingum | 29 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.